Generalized convexities related to aggregation operators of fuzzy sets

Saved in:
Bibliographic Details
Main Author: Díaz, Susana (Author)
Other Authors: Induráin, Esteban (Author)
Janiš, Vladimír (Author)
Lilinares, Juan Vincente (Author)
Montes, Susana (Author)
Format: Article
Source document: Kybernetika , Vol. 53, no. 3 (2017), s. 383-393
Language:English
Genre/form:články
ISSN:0023-5954
Subjects:
Tags: Add Tag
No Tags, Be the first to tag this record!
Status Sublibrary Description Location LCC Callnumber Old Callnumber